# SDR FDEA201112175325

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED/CORRODED, RBL24 BS418-440.  REMOVED DAMAGE AND CHECKED LIMITS. FOUND TO BE OUT OF LIMITS L=3" W=1" D=.025.  ORIGINAL MATERIAL .090 AFTER REWORK .065 IAW SRM 53-00-52 FIG 101. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, STA 418-440, RBL 24.  MAJOR REPAIR.
